Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 216, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jul 7, 2016, 11:41 PM CDT for Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 11:41 PM CDT (04:41 UTC)
- Expired
- Jul 8, 2016, 12:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 156 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:55 PM CDT | TSTM WND GST 64 | 3 Ene Perryton, TX | |
| Jul 8, 12:10 AM CDT | TSTM WND GST 59 | 5 W Lipscomb, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 3865 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
452
WUUS54 KAMA 080441
SVRAMA
OKC007-TXC295-357-080545-
/O.NEW.KAMA.SV.W.0216.160708T0441Z-160708T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1141 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1245 AM CDT
* AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHEAST OF PERRYTON...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PERRYTON...LIPSCOMB...BOOKER...FOLLETT...DARROUZETT AND WOLF CREEK
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3613 10094 3651 10093 3661 10002 3606 10003
TIME...MOT...LOC 0440Z 275DEG 29KT 3633 10072
HAIL...0.75IN
WIND...70MPH
$$
NF2 follow-up statements
681
WWUS54 KAMA 080517
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1217 AM CDT FRI JUL 8 2016
OKC007-TXC295-357-080545-
/O.CON.KAMA.SV.W.0216.000000T0000Z-160708T0545Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
1217 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BEAVER...LIPSCOMB AND EASTERN OCHILTREE COUNTIES...
AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WOLF CREEK PARK...OR 15 MILES WEST OF LIPSCOMB...MOVING EAST AT 25
MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR. AT 1115 PM WIND GUSTS OF 64 MPH WERE MEASURED BY THE
AWOS AT PERRYTON OCHILTREE AIRPORT 3 MILES ENE OF OF
PERRYTON.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES... ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS
OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO
ROOFS...SIDING...WINDOWS... AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
PERRYTON...LIPSCOMB...BOOKER...FOLLETT...
DARROUZETT AND WOLF CREEK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3612 10080 3653 10079 3661 10002 3606 10003
TIME...MOT...LOC 0512Z 268DEG 22KT 3625 10054
HAIL...1.50IN
WIND...70MPH
$$
NF643
WWUS54 KAMA 080522
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1222 AM CDT FRI JUL 8 2016
OKC007-TXC295-357-080545-
/O.CON.KAMA.SV.W.0216.000000T0000Z-160708T0545Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
1222 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BEAVER...LIPSCOMB AND EASTERN OCHILTREE COUNTIES...
AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WOLF CREEK PARK...OR 11 MILES WEST OF LIPSCOMB...MOVING EAST AT 30
MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED. AT 1155 PM WIND GUSTS OF 64 MPH WERE
MEASURED BY THE AWOS AT PERRYTON OCHILTREE AIRPORT 3
MILES ENE OF PERRYTON.
IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES... ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS
OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO
ROOFS...SIDING...WINDOWS... AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LIPSCOMB...BOOKER...FOLLETT...DARROUZETT AND WOLF CREEK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3611 10072 3654 10071 3661 10002 3606 10003
TIME...MOT...LOC 0520Z 275DEG 25KT 3624 10048
HAIL...1.50IN
WIND...70MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 10:33 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 7, 10:33 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 1033 PM CDT THU JUL 7 2016 .Aviation... For the 06z TAFs, VFR conditions are expected at all terminals. KDHT should be free of rain showers and storms by the time this TAF issuance is in effect. However, KGUY could see lingering showers and thunderstorms through the early morning hours on Friday. Confidence is not too high given the nature of these summer storms, so amendments are likely during the next several hours. Winds are still expected to be out of the north to northeast at KDHT and KGUY due to a weak cold front, although timing could be slightly off due to impacts from thunderstorms. Winds should stay below 15 KTS for the majority of the forecast period, although KAMA could see a few hours during the afternoon tomorrow where winds could gust to 25 KTS or so. Rain chances return for mainly KDHT and KGUY tomorrow night, however confidence is low on any storms impacting the TAF sites, so this will most likely be updated as further TAFs are issued. Lorenzen && .Prev Discussion... /Issued 844 PM CDT THU JUL 7 2016/ Update... Have updated the grids slightly to account for higher rain chances given the light rain showers and storms that are moving into the western portions of the Oklahoma and Texas Panhandles from the west. These storms and showers are expected to continue moving eastward through the central portions of the Combined Panhandles ahead of an approaching upper level shortwave and associated weak surface cold front. The rest of the forecast remains on track. Lorenzen Prev Discussion... /Issued 615 PM CDT THU JUL 7 2016/ .Updated Aviation Discussion... Discussion... Upper level ridge that has been in place across the Texas and Oklahoma Panhandles for the past several days has shifted slightly to the south and east throughout the day today. This shift will allow for a weak shortwave to move out of the Rockies. This increased upper level support could help a few storms to develop across the area. Mixed layer instability is fairly limited to around 500 to 1500 J/kg with very limited deep layer shear except across the Oklahoma Panhandle where deep layer shear is expected to remain around 30kt to 40kt. Storms that form outside of the better sheared environment could produce marginally severe wind gusts as the cores descend, but storms that develop/move into the better sheared environment could become marginally severe and produce a combination of hail and damaging severe gusts. all convection should be out of the area after midnight. As for the heat, the Heat Advisory remains in affect until 8 PM this evening with temperatures across the advisory area in the 103 to 109 range. Friday the ridge breaks down further to allow a cold front to enter the Panhandles. This will bring a much needed reprieve from the triple digit heat for the better part of the area. The front will also bring better forcing for storm development. The best area for storm development is focused south of the front (southeastern half of the Texas Panhandle) during the afternoon hours. There is a low chance precip across the northwestern CWA but any storms that develop in that area will be extremely isolated. Late Friday night into early Saturday morning is expected to be relatively quiet weather-wise, but by Saturday afternoon storms are expected to develop along a dryline situated across the western column of counties. Deep layer shear again looks relatively limited (in the 20kt range) with mixed layer CAPE around 1500 J/kg. Isolated strong to marginally severe storms can't be ruled out. Sunday the ridge re-develops west of the Panhandles to keep the chance for afternoon convection possible. The ridge shifts further west to place the Panhandles under southwesterly flow aloft through the better part of next week. This will help to keep temperatures closer to average (while still running a few degrees above average) and precip chances in the forecast into the better part of the work week. Aviation...00z TAFs...Showers and thunderstorms have formed in the western combined Panhandles and are moving northeast towards KDHT & KGUY to start the period. Best chance for convection seems to be near KDHT, which will be handled with VCTS mention. Will address KGUY & KAMA with amendments given low confidence at the moment. Otherwise, southwest wind BTWN 10 to 20 kts with CIG AOA 10k ft AGL should continue thru the period at KAMA while wind direction will become northerly AFT 08/05Z as a weak cold front passes thru KDHT & KGUY. There is a low chance for thunderstorms at all TAF sites aft 08/18Z, but confidence is too low to mention for now. Bieda && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 10/98
Hazardous weather outlook, Jul 7, 8:27 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 827 PM CDT THU JUL 7 2016 OKZ001>003-TXZ001>020-081330- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 827 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT. A FEW WILL HAVE THE POTENTIAL TO BECOME STRONG TO MARGINALLY SEVERE WITH SMALL HAIL AND WIND GUSTS TO AROUND 60 MPH AS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY THROUGH TUESDAY. THOUGH ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...A FEW STORMS THAT DEVELOP MAY BECOME STRONG TO MARGINALLY SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60 MPH THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 9:17 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT THU JUL 7 2016
OKZ002-TXZ003-080245-
TEXAS OK-HANSFORD TX-
917 PM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS AND NORTHWESTERN
HANSFORD COUNTIES UNTIL 945 PM CDT...
AT 917 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES NORTHEAST OF GOODWELL TO 13 MILES SOUTH
OF GUYMON. MOVEMENT WAS NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HOUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3699 10152 3657 10126 3633 10157 3643 10162
3650 10163 3650 10167 3663 10174
TIME...MOT...LOC 0217Z 204DEG 10KT 3665 10159 3649 10153
BIEDASpecial weather statement, Jul 7, 9:29 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT THU JUL 7 2016
OKZ002-TXZ002-003-080315-
TEXAS OK-HANSFORD TX-SHERMAN TX-
929 PM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...SHERMAN AND
WEST CENTRAL HANSFORD COUNTIES UNTIL 1015 PM CDT...
AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF STRATFORD...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEXHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3613 10189 3635 10205 3660 10173 3650 10167
3650 10163 3643 10162 3629 10155
TIME...MOT...LOC 0229Z 234DEG 19KT 3628 10184
BIEDASpecial weather statement, Jul 7, 9:44 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
944 PM CDT THU JUL 7 2016
OKZ002-TXZ003-080330-
TEXAS OK-HANSFORD TX-
944 PM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS AND NORTHWESTERN
HANSFORD COUNTIES UNTIL 1030 PM CDT...
AT 944 PM CDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 3 MILES EAST OF GUYMON TO 12 MILES SOUTHEAST OF
GOODWELL. MOVEMENT WAS NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL...OPTIMA...HARDESTY AND ADAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3673 10095 3670 10095 3629 10155 3643 10162
3650 10163 3650 10167 3656 10171 3677 10151
3692 10134
TIME...MOT...LOC 0244Z 237DEG 15KT 3669 10143 3647 10146
BIEDASpecial weather statement, Jul 7, 10:10 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1010 PM CDT THU JUL 7 2016 OKZ002-003-TXZ003-004-080400- BEAVER OK-TEXAS OK-HANSFORD TX-OCHILTREE TX- 1010 PM CDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...SOUTHWESTERN BEAVER...NORTHWESTERN OCHILTREE AND HANSFORD COUNTIES UNTIL 1100 PM CDT... AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF GRUVER...OR 15 MILES NORTHWEST OF SPEARMAN...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PERRYTON...SPEARMAN...GRUVER...WAKA AND FARNSWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3611 10135 3629 10155 3670 10095 3634 10081 TIME...MOT...LOC 0309Z 235DEG 22KT 3632 10143 BIEDA
Special weather statement, Jul 7, 10:29 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1029 PM CDT THU JUL 7 2016 OKZ002-TXZ003-080400- TEXAS OK-HANSFORD TX- 1029 PM CDT THU JUL 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS AND NORTH CENTRAL HANSFORD COUNTIES UNTIL 1100 PM CDT... AT 1029 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF GUYMON TO 12 MILES NORTH OF GRUVER. MOVEMENT WAS NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GUYMON...HOOKER...OPTIMA...HARDESTY AND ADAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3698 10123 3670 10095 3638 10142 3661 10159 TIME...MOT...LOC 0329Z 226DEG 20KT 3659 10150 3644 10140 BIEDA
Special weather statement, Jul 7, 11:11 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT THU JUL 7 2016
OKZ002-003-TXZ003-004-080500-
BEAVER OK-TEXAS OK-HANSFORD TX-OCHILTREE TX-
1111 PM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...SOUTHWESTERN
BEAVER...OCHILTREE AND EASTERN HANSFORD COUNTIES UNTIL MIDNIGHT
CDT...
AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WAKA TO 8 MILES
SOUTH OF SPEARMAN. MOVEMENT WAS NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PERRYTON...SPEARMAN...WAKA AND FARNSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3657 10073 3641 10055 3639 10055 3606 10090
3605 10128 3628 10140 3658 10102
TIME...MOT...LOC 0411Z 224DEG 28KT 3639 10112 3608 10124
BIEDAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:17 PM CDT | Special Weather Statement | AMA | Texas | 28 min |
| Jul 7, 9:44 PM CDT | Special Weather Statement | AMA | Texas | 46 min |
| Jul 7, 10:29 PM CDT | Special Weather Statement | AMA | Texas | 31 min |
| Jul 8, 12:43 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 34 min |
| Jul 7, 8:55 PM CDT | Special Weather Statement | AMA | Sherman | 35 min |
| Jul 7, 9:29 PM CDT | Special Weather Statement | AMA | Sherman | 46 min |
| Jul 7, 10:10 PM CDT | Special Weather Statement | AMA | Hansford | 50 min |
| Jul 7, 11:11 PM CDT | Special Weather Statement | AMA | Hansford, Ochiltree | 49 min |
| Jul 8, 1:41 AM CDT | Special Weather Statement | AMA | Lipscomb | 49 min |
| Jul 8, 6:17 PM CDT | Special Weather Statement | AMA | Collingsworth | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.